# SDR AALA202204115586

- Difficulty date: April 3, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737
- Aircraft serial: 29558
- Aircraft time: 36,208 hours, 14,783 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 351A10001
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 20,890 hours, 11,823 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT SMELL AND FUMES IN CABIN IN CRUISE. PACKS ISOLATION VALVE ALL IN AUTO AS WERE RE CIRCULATION FANS. ENGINE 1 AND 2 BLEEDS ON, AUXILIARY POWER UNIT BLEED OFF. SUPPLY DUCT TEMPERATURES WERE HIGH. ABOVE 80 SUPPLY DUCTS TEMPERATURES WERE LOWERED IMMEDIATELY AND SMELL AND FUMES DECREASED COMMENSURATELY. SMELL FUMES WERE OBVIOUS AND EXTINGUISHED. **SUPPLEMENTAL REPORT FOR AALA202204065586: AS PER PREVIOUSLY ACCOMPLISHED TROUBLESHOOTING. PERFORMED AIR PURGE FROM AUXILIARY POWER UNIT PNEUMATIC DUCTS AND AIR CONDITIONING PACKS AND DUCTS DOWN STREAM OF PACKS PER AMM 21-00-01 AND JOB CARD NUMBER 08L00021001. NO ODOR IN CABIN AT THIS MOMENT. AUXILIARY POWER UNIT OPERATIONS CHECK NORMAL.** (CLOSED)
